# SDR F3LA200300104

- Difficulty date: February 28, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT STRAP WITH MISSING MATERIAL AT STA. 847, BETWEEN STR. 24-R AND STR. 25-R.  FABRICATED AND INSTALLED REPAIR PER SRM 51-70-13, FIG. 1, 51-20-2, 51-30-1, FIG. 3, AND 51-10-2, PAGE 7.
